# SDR SIMA20130829003

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,046 hours, 17,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOURESCENT STRIP UNSECURE BEHIND ROW 17CD.  INSPECTED EMERGENCY LIGHT FOUND NONE MISSING, REMOVED EXTRA PART IAW STANDARD MX PRACTICES.
